RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2005, Volume 46, Number 6, Pages 1316–1323 (Mi smj1041)  

Estimates for integral means of hyperbolically convex functions

I. R. Kayumov, Yu. V. Obnosov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Abstract: We prove the Mejia–Pommerenke conjecture that the Taylor coefficients of hyperbolically convex functions in the disk behave like $O(\log^{-2}(n)/n)$ as $(n\to\infty)$ assuming that the image of the unit disk under such functions is a domain of bounded boundary rotation. Moreover, we obtain some asymptotically sharp estimates for the integral means of the derivatives of such functions and consider an example of a hyperbolically convex function that maps the unit disk onto a domain of infinite boundary rotation.

Keywords: conformal mapping, univalent function, hyperbolically convex function, integral means

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2005, 46:6, 1062–1068

Bibliographic databases:

UDC: 517.54
Received: 16.04.2004
Revised: 24.06.2005

Citation: I. R. Kayumov, Yu. V. Obnosov, “Estimates for integral means of hyperbolically convex functions”, Sibirsk. Mat. Zh., 46:6 (2005), 1316–1323; Siberian Math. J., 46:6 (2005), 1062–1068

Citation in format AMSBIB
\Bibitem{KayObn05}
\by I.~R.~Kayumov, Yu.~V.~Obnosov
\paper Estimates for integral means of hyperbolically convex functions
\jour Sibirsk. Mat. Zh.
\yr 2005
\vol 46
\issue 6
\pages 1316--1323
\mathnet{http://mi.mathnet.ru/smj1041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195031}
\zmath{https://zbmath.org/?q=an:1117.30010}
\transl
\jour Siberian Math. J.
\yr 2005
\vol 46
\issue 6
\pages 1062--1068
\crossref{https://doi.org/10.1007/s11202-005-0100-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234073700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644450477}


Linking options:
  • http://mi.mathnet.ru/eng/smj1041
  • http://mi.mathnet.ru/eng/smj/v46/i6/p1316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:235
    Full text:77
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020